Volume 10, Issue 1 (Iranian Journal of physics Research, Spring 2010)                   IJPR 2010, 10(1): 1-8 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Behjat E, Riazi N. Topological solitons in DNA with modified potential. IJPR. 2010; 10 (1) :1-8
URL: http://ijpr.iut.ac.ir/article-1-456-en.html
Shiraz University
Abstract:   (13222 Views)
DNA is not only an essential research subject for biologists, but also it raises very interesting questions for physicists.The open states in DNA double helix can lead to topological solitons. Since DNA is a very long molecule )of order a meter or so long) and nano-scale width, solitons can propagate along the molecule. In this paper, considering a correction term in the interaction potential between two chains, we study the dispersion relation analytically, and obtain the soliton solutions using a new relaxation method. Then we compare our solutions and its energy with those obtained by others without the proposed correction term.
Full-Text [PDF 69 kb]   (2948 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2019 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb